# SDR UIEA2016063000548

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 17554
- Condition: Defective
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP C/B POPPED ON GROUND WAS RESET AND REMAINED OK.  PRESSURE SWITCH REPLACED IAW MM 28-42-01.
